# SDR UIEA2015021900139

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NR 2 ENG RT THRUST REVERSER FWD UPPER FLANGE CRACK.  ACCOMPLISHED EI NO T2015A78B-254 REV O.  JOB COMPLETED & CONDITION CHECKED NORMAL.
